# SDR ALGA099876

- Difficulty date: February 22, 2005
- Submitted: March 28, 2005
- Operation: Air carrier
- Aircraft: XAADL
- Make and model: Bell 407
- Aircraft serial: 53447
- Aircraft time: 1,696 hours
- System (JASC): 6710 · Main Rotor Control
- Part: Pitch Link
- Part number: 406310405101
- Part serial: RXFS6663
- Condition: Worn
- Location: Main Rotor
- Part time: 624 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RATCHEY, BINDING, AXIAL PLAY BEYOND MAX / REPLACED WITH NEW BY FIELD MAINTENANCE
